arrow
Volume 18, Number 4
Previous Issue Next Issue

Karine Genevey

J. Comp. Math., 18 (2000), pp. 337-352.

Preview Full PDF 1977 19738 Abstract

Lie-Heng Wang & Huo-Yuan Duan

J. Comp. Math., 18 (2000), pp. 353-364.

Preview Full PDF 1908 20021 Abstract

Hua Dai & Peter Lancaster

J. Comp. Math., 18 (2000), pp. 365-374.

Preview Full PDF 1949 20436 Abstract

Li-Rong Chen & De-Gui Liu

J. Comp. Math., 18 (2000), pp. 375-386.

Preview Full PDF 2052 20260 Abstract

Chong-Hua Yu & O. Axelsson

J. Comp. Math., 18 (2000), pp. 387-402.

Preview Full PDF 1821 20071 Abstract

Yin-Wei Zhan

J. Comp. Math., 18 (2000), pp. 403-412.

Preview Full PDF 1767 20015 Abstract

Yi-Du Yang

J. Comp. Math., 18 (2000), pp. 413-418.

Preview Full PDF 1922 20013 Abstract

Shuang-Suo Zhao, Hua Luo Zhang & Guo-Feng Zhang

J. Comp. Math., 18 (2000), pp. 419-430.

Preview Full PDF 1856 19674 Abstract

Yi-Fa Tang

J. Comp. Math., 18 (2000), pp. 431-438.

Preview Full PDF 1931 20042 Abstract

Jin-Yun Yuan & Xiao-Qing Jin

J. Comp. Math., 18 (2000), pp. 439-448.

Preview Full PDF 1918 20118 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard